# SDR A6WA200940189

- Difficulty date: April 5, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 13,299 hours, 12,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132400-69- UPPER ANGLE ALONG CROSSBEAM AT FS 280.00, LBL 10.00, WL 72 IS CRACKED.  UPPER ANGLE ALONG CROSSBEAM AT FS 280.00 LBL 10.00, WL 72.00 REPAIRED IAW REO 601R-53-11-138.  (K)
